# SDR ASAA2018020723630

- Difficulty date: February 7, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 48,170 hours, 16,212 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50303
- Part serial: 001671
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT,  A CRACK WAS FOUND AT WS 432.5  LOWER SKIN.  ACFT GROUNDED.  REPAIRED THE SLAT SKIN IAW SRM 57-42-02-2R-8. REPAIR 8.
